Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from PCOS, periods late. All test normal. Prescribed krimson 35. Why having brownish discharge, flow less?

I am 27 year old married height is 5 1 .My weight is 50 kg.I m suffering from pcos .I am having late periods and flow during my periods is very less.Its been almost 1 year that i have been married.I consulted a gynecologist .she asked me to do T3, T4 and TSH test.Test results were normal as per doctor. Serum T3 was 116.00 ng/ml,Serum T4 was 7.80 µg/dl,Serum TSH was 3.0 µIU/ml.She prescribed me krimson35 tablet for 3 months.Its almost 2 months since i have been taking this medicine.I am getting periods regularly from past 2 months due to medicine.But the flow is very very less.I am getting brownish blood discharge most of the time during periods.I am very much worried why this is happening.why flow is brownish in color and why flow is very less?pls help
Asked On : Tue, 5 Mar 2013
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Krimson 35 is a OC pill given in PCOS for down regulation.
It is known to regularize your cycles.
Brownish discharge with scanty flow is due to the medication.
There is nothing to worry about it.
Please continue with the medication.
Hope this helps.
Dr Nilofer
Answered: Mon, 12 Aug 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

Your reduced bleeding could be due to tablets . you can continue your medication what your doctor has prescribed for PCOD.
regular brisk walk and healthy diet rich in proteins and low in fat.
Need not have to worry as your cycles are regular, you can try to conceive in this cycle.
Hope I answered your question. Consult your doctor for further examination and management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor